# SDR DHL2001720005

- Difficulty date: January 10, 2001
- Submitted: January 11, 2001
- Operation: Air carrier
- Aircraft: N720DH
- Make and model: Boeing 727228
- Aircraft serial: 19544
- System (JASC): 2400 · Electrical Power System
- Part: Indicator
- Part number: MI5851622
- Part serial: 3148
- Condition: Burned
- Location: Only
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ON CLIMB OUT, CREW NOTED AN ODER,WHEN ODER INCREASED CREW DECLEARED AN EMERGANCY AND RETURNED TO CVG.NO SMOKE OR FUEMS NOTICED.R&R RADAR INDICATOR-ODER TRACED TO RADAR INDR. REMOVED AND REPLACED INDR, OPS CHK GOOD.
